# SDR CVGA20250317001

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N828UP
- Make and model: Beech B300
- Aircraft serial: FL932
- Aircraft time: 7,482 hours, 6,483 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23085001
- Part serial: P3529CA
- Condition: Failed
- Location: Zone 400
- Part time: 774 hours, 743 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT-RECEIVED R GEN TIE CASS MESSAGE -LOST RIGHT PILOT HEAT -LOST RIGHT PFD -LOST AUTOPILOT R GEN WOULD NOT RESET - REMOVED FAULTY RH ENGINE STARTER/GEN (P/N: 23085-001 S/N: P3529/CA) AND REPLACED WITH OVERHAULED STARTER/GEN (P/N: 23085-001 S/N: 2088/CA). PERFORMED OPS CHECK. NO DISCREPANCIES NOTED. PERFORMED SOAP ANALYSIS INSPECTION. WORK DONE IAW KING AIR B300 AMM SECTION 24-30-03 AND P&W PT6A-60A EMM SECTION 79-20-02. FILTER P/N 7579522AM.
